MathSciNet Relay Station
MathSciNet bibliographic data
MR474223 (57 #13870) 54E99
Okuyama, A.; Yasui, Y. On the semi-canonical property in the product space $X\times I$. Proc. Amer. Math. Soc. 68 (1978), no. 2, 229–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement